Tohoku Mathematical Journal

Volume Index, Tohoku Mathematical Journal, First Series, Vol. 1 (1911/12) - Vol. 49 (1943)

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 54Supplement (2002), 1-67.

Dates
First available in Project Euclid: 24 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1116971076

Digital Object Identifier
doi:10.2748/tmj/1116971076

Mathematical Reviews number (MathSciNet)
MR1969649

Subjects
Primary: 00A20: Dictionaries and other general reference works
Secondary: 01A90: Bibliographic studies

Citation

Volume Index, Tohoku Mathematical Journal , First Series, Vol. 1 (1911/12) - Vol. 49 (1943). Tohoku Math. J. (2) 54 (2002), 1--67. doi:10.2748/tmj/1116971076. https://projecteuclid.org/euclid.tmj/1116971076


Export citation